# SDR YENA20111003357

- Difficulty date: October 3, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 37,742 hours, 13,601 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 191002507
- Condition: Malfunctioned
- Location: Galley
- Part time: 21,217 hours, 7,438 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 415 BOS-SAN, FLIGHT ATTENDANT OBSERVED ELECTRICAL BURNING SMELL FROM ONE COFEE POT IN REAR GALLEY.  REMOVED AND REPLACED NR 1 AFT COFFEEMAKER AS REQUIRED.
